... life. Something recently happened and I got depression / anxiety. Have had the anxiety with stomach aches and feeling very nervous, crying spells to relieve the tense pressure, for 5 1/2 months. My doctor had me take lexapro 10 mg, 15mg , 20mg. With no help. Now I've been on effexor xr 75 mg, 150 mg and now on 225 mg for 5 days. When I increased to the 225mg the anxiety stomach ache stopped for 4 days and then came back. My doctor wants me to also take .5 mg klonopin. 4x a day while we are trying to get an antidepressant that helps with anxiety to work. I think the anxiety is because the klonopin does not work anymore and I'm having withdrawal anxiety. Im afraid to take much more of it but am taking 1.5 mg and don't like that. It's been a nitemare and I'm missing out on things in life and not working right now. I just want to be happy again and enjoy life Has anyone had anxiety when their klonopin stopped being effective? And for how long? Am I wrong about thinking this. Thank you very much, anyone that can advise me on this topic. Debby